Definitely ask a doctor. But I am taking Vyvanse (along with other meds) for bipolar depression. It helps me stay focused and alert when taking a low dose in the afternoon.
Everyone's different though. And it can depend on what other meds you're currently taking. I started by taking it with my morning meds but found that it made me really shaky/anxious. So I started taking it later in the day apart from my other meds and it works great for me.
Also, you'll want to be careful if you have high anxiety because ADHD meds can make that worse.
Any questions? Let me know! :)
- Vyvanse Information for Consumers
- Vyvanse Information for Healthcare Professionals (includes dosage details)
- Side Effects of Vyvanse (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 11 Mar 2010 • 5 answers
Posted 10 Aug 2010 • 2 answers
Posted 25 Apr 2013 • 1 answer
Posted 16 Jun 2013 • 1 answer
Posted 10 May 2016 • 1 answer